MathSciNet Relay Station
MathSciNet bibliographic data
MR1656314 (99m:60117) 60J60 (26A33)
Gorenflo, Rudolf; Mainardi, Francesco Random walk models for space-fractional diffusion processes. Fract. Calc. Appl. Anal. 1 (1998), no. 2, 167–191.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement